# SDR DHL2002363004

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING T/O THE AUTO THROTTLE PULLED THE THRUST LEVERS BACK.  REJECTED AT 70 KTS.  CKD WIRING BETWEEN N1 SENSORS ON BOTH ENGINES AND N1 LIMIT COMPUTER, PERFORMED WIRE PULL CK BEHIND N1 COMPUTER.  CKD TERMINALS BLOCK 81VT 18 & 19 NO DEFECTS.  PERFORMED OPS CHECK OF PREVIOUSLY CHANGED NR 2 ENG N1 SENSOR, GROUND RAN BOTH ENGS T/O MAX & FLEX WITH A/T CONTROLLING SEVERAL TIMES.  REACHED AND HELD TARGET SEVERAL TIMES IAW 22-31-00 & 31-42-00.
